# SDR UIEA200900049

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 43,924 hours, 6,614 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE DOOR AREA AT LT, FS 1806.95 TO 1809.95, LBL99 SEAT TRACK CROWN LUG HAS A 3.0 INCH CRACK.  PERMANENT REPAIR ACCOMPLISHED IAW SRM 53-00-52-2R-6 REPAIR 6 AND EO 4453A271.
